MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. MONUMENT; MONUMENT SPACER, LARGE, 8°, 13MM

GLOBUS MEDICAL, INC. MONUMENT; MONUMENT SPACER, LARGE, 8°, 13MM
Model Number 3108.0713
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Comparison of the imaging taken two weeks and twelve weeks post-operatively shows the monument spacer has lost the reduction acheived during surgery.The device was not available for evaluation as it remains in the patient, making a full evaluation not possible.The exact cause of the reported issue cannot be determined.
 
Event or Problem Description
It was reported that a monument spacer collapsed post-operatively.

Brand Name
MONUMENT
Common Device Name
MONUMENT SPACER, LARGE, 8°, 13MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18829709
Report Number3004142400-2019-00019
Device Sequence Number14214952
Product Code OVD
UDI-Device Identifier00889095085310
UDI-Public00889095085310
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K132559
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number3108.0713
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2019
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexMale